Lancaster EPrints

The edge-chromatic class of regular graphs of degree 4 and their complements

Chetwynd, Amanda and Hilton, A (1987) The edge-chromatic class of regular graphs of degree 4 and their complements. Discrete Applied Mathematics, 16 (2). pp. 125-134. ISSN 0166-218X

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Discrete Applied Mathematics
Uncontrolled Keywords: Graph theory
Subjects: Q Science > QA Mathematics
Departments: VC's Office
Faculty of Science and Technology > Mathematics and Statistics
ID Code: 58250
Deposited By: ep_importer_pure
Deposited On: 22 Oct 2012 15:50
Refereed?: Yes
Published?: Published
Last Modified: 22 Oct 2012 15:50
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58250

Actions (login required)

View Item